American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02.70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] T. H. Payne. Effectively minimizing effective fixed-points . Proc. Amer. Math. Soc. 30 (1971) 561-562. MR 0285383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. G. McLaughlin. The family of all recursively enumerable classes of finite sets . Trans. Amer. Math. Soc. 155 (1971) 127-136. MR 0276084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard A. Platek. A note on the failure of the relativized enumeration theorem in recursive function theory . Proc. Amer. Math. Soc. 25 (1970) 915-916. MR 0263625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carl G. Jockusch and Robert I. Soare. Minimal covers and arithmetical sets . Proc. Amer. Math. Soc. 25 (1970) 856-859. MR 0265154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. H. Lachlan and E. W. Madison. Computable fields and arithmetically definable ordered fields . Proc. Amer. Math. Soc. 24 (1970) 803-807. MR 0253897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James C. Owings. Commutativity and common fixed points in recursion theory . Proc. Amer. Math. Soc. 24 (1970) 385-387. MR 0260592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Manuel Lerman. Recursive functions modulo ${\rm CO}-r$-maximal sets . Trans. Amer. Math. Soc. 148 (1970) 429-444. MR 0265157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. J. Fabian and C. F. Kent. Recursive functions defined by ordinal recursions . Proc. Amer. Math. Soc. 23 (1969) 206-210. MR 0249293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. D. Vučković. Almost recursive sets . Proc. Amer. Math. Soc. 23 (1969) 114-119. MR 0260593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. F. Kent. Reducing ordinal recursion . Proc. Amer. Math. Soc. 22 (1969) 690-696. MR 0265156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Julia Robinson. Finitely generated classes of sets of natural numbers . Proc. Amer. Math. Soc. 21 (1969) 608-614. MR 0253898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph Barback. Two notes on recursive functions and regressive isols . Trans. Amer. Math. Soc. 144 (1969) 77-94. MR 0262081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eric G. Wagner. Uniformly reflexive structures: On the nature of g\"odelizations and relative computability . Trans. Amer. Math. Soc. 144 (1969) 1-41. MR 0249297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carl G. Jockusch. Relationships between reducibilities . Trans. Amer. Math. Soc. 142 (1969) 229-237. MR 0245439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. Gonshor and G. Rice. Recursive density types. I . Trans. Amer. Math. Soc. 140 (1969) 493-503. MR 0239973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. Gonshor. Recursive density types. II . Trans. Amer. Math. Soc. 140 (1969) 505-509. MR 0250870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert I. Soare. Recursive theory and Dedekind cuts . Trans. Amer. Math. Soc. 140 (1969) 271-294. MR 0242667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yiannis N. Moschovakis. Abstract first order computability. I, II . Trans. Amer. Math. Soc. 138 (1969) 427-464. MR 0244045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yiannis N. Moschovakis. Abstract first order computability. II . Trans. Amer. Math. Soc. 138 (1969) 465-504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Julia Robinson. Recursive functions of one variable . Proc. Amer. Math. Soc. 19 (1968) 815-820. MR 0230618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Julia Robinson. Finite generation of recursively enumerable sets . Proc. Amer. Math. Soc. 19 (1968) 1480-1486. MR 0239974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. H. Lachlan. Complete recursively enumerable sets . Proc. Amer. Math. Soc. 19 (1968) 99-102. MR 0221933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. R. Shoenfield. A hierarchy based on a type two object . Trans. Amer. Math. Soc. 134 (1968) 103-108. MR 0263626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Carl G. Jockusch. Semirecursive sets and positive reducibility . Trans. Amer. Math. Soc. 131 (1968) 420-436. MR 0220595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] K. I. Appel. No recursively enumerable set is the union of finitely many immune retraceable sets . Proc. Amer. Math. Soc. 18 (1967) 279-281. MR 0207548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gerald E. Sacks. On a theorem of Lachlan and Martin . Proc. Amer. Math. Soc. 18 (1967) 140-141. MR 0207558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] V. D. Vuckovic. Creative and weakly creative sequences of r.e. sets . Proc. Amer. Math. Soc. 18 (1967) 478-483. MR 0213235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William E. Ritter. Representability of partial recursive functions in formal theories . Proc. Amer. Math. Soc. 18 (1967) 647-651. MR 0230617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. B. Florence. Infinite subclasses of recursively enumerable classes . Proc. Amer. Math. Soc. 18 (1967) 633-639. MR 0218234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert W. Robinson. Two theorems on hyperhypersimple sets . Trans. Amer. Math. Soc. 128 (1967) 531-538. MR 0215714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3